# SDR AALA20000577

- Difficulty date: March 31, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- Aircraft time: 32,500 hours, 10,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOOR SUPPORT IN LINE WITH SEAT TRACK RIGHT BETWEEN C71 AND C72.  REPLACED FLOOR SUPPORT FROM FRAMES 71.5 TO 73.5.  REF:  A300 SRM 51-72-10 AND 51-21-00.  (X)
